# SDR ZZDA2010511

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HARNESS HANGING DOWN IN FRONT OF LIFEVEST POUCH AT SEAT 31D.  CORRECTLY SECURED LIGHT HARNESS AT 31D AS REQUIRED.
